Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Closed images of the Wallman compactification


Author: Douglas Harris
Journal: Proc. Amer. Math. Soc. 42 (1974), 312-319
MSC: Primary 54D35
DOI: https://doi.org/10.1090/S0002-9939-1974-0343238-9
MathSciNet review: 0343238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class of closed canonical images of the Wallman compactification of a space is given an internal characterization, and the class of locally compact-small spaces is introduced and shown to play for such compactifications the same role that locally compact spaces play for Hausdorff compactifications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35

Retrieve articles in all journals with MSC: 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0343238-9
Article copyright: © Copyright 1974 American Mathematical Society